# SDR ASOA2016010714363

- Difficulty date: January 7, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD ANGLES ATTACHED TO STR3L BETWEEN FS 280 TO FS 295 ARE CRACKED.  REMOVED INBD AND OTBD ANGLE AT STR 3L BETWEEN FS 280 AND FS 294 IAW SRM 51-42-06. LOCATED TRANSFERED DRILLED MOUNT HOLES AND INSTALLED SERVICABLE INBD AND ON ANGLES AT STR 3L BETWEEN FS 280-FS 295 REF SRM 51-40-11, SRM 51-42-06 AND DWG 600-31057.
